# SDR DXTA2011111404787

- Difficulty date: November 13, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N341QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800225
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Chafed
- Location: Control Panel
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IN CRUISE AT FL230 A STRONG ELECTRICAL ODOR WAS DETECTED IN THE FWD CABIN AND COCKPIT.  SECURED INTERIOR ELECTRICAL SWITCH AND ODOR DISSIPATED.  FOUND THROTTLE QUADRANT PANEL WIRE CHAFED. REPAIRED PER WM 20-10-07. OPS CHECK GOOD.
